Posted by Nancy (188.8.131.52) on February 06, 2000 at 13:43:28:
In Reply to: Secondary symptoms.. posted by Nique on February 06, 2000 at 12:45:26:
You sound like a wonderful couple to meet. Hope we can someday.
The secondary symptoms started before the steroid injections.
It's very important that you have someone that really knows what they are doing, if you go this route! Can't stress that enough! It's not for everybody or can anyone just do them.
My doctor is the most knowledgeable and caring doctor I've been to in all these years. He was the one who tried the 02 and before I even said anything wrote a letter to my insurance co so that they helped pay for the 02 with no problem.
He also told my husband (the nurse too) that the pain is the worst known pain a person can have so now my husband is more understanding. Doesn't try to fix me all the time. LOL!
The 02 has helped with a lot of the cluster attacks but does nothing for the secondary symptoms.
Your husbands secondary symptoms sounds way different than mine. Have you talked with a doctor about these secondary symptoms? What meds is he on? What is his age?
This was the first cycle that I had daytime attacks, as well as night time. I was able to get into the doctor during one attack that was lasting longer than normal and 02 didn't help. After 5 injections in my head and face the attack stopped immediately in each area he gave them...but it was pure hell getting them with an attack going on, as my head and face gets so sore. Not so sure I'd do it again during an attack!!!
Bless you both. I know all too well about guns as my husband is a competitive shooter and we have lots of guns around the house. He keeps them locked up...I wonder why. LOL
Love to you both,
Post a Followup